# SDR UALA2013052003483

- Difficulty date: May 20, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,525 hours, 25,175 cycles
- Engine: Pwa PW2040
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CABIN HOT & SLOW TO COOL, TOOK TWO HOURS.  RT PACK CONTROLLER SHOWS RT PACK SENSOR FAULT.  REPLACED RT PACK NR 1 TEMP SENSOR IAW MM.  LEAK AND OPS CHECKED GOOD.
